# SDR CA020424005

- Difficulty date: April 16, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 31,048 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 82410306001
- Condition: Failed
- Location: Mlg
- Part time: 31,584 hours, 31,770 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER FLIGHT WAS AIRBORNE,  CREW HAD A NOSEGEAR UNSAFE LIGHT IN GEAR SELECTOR HANDLE. GEAR CYCLED, NOSE GEAR LIGHT WENT OUT, BUT THEN RT MLG SHOWED DOWN AND LOCKED INDICATION ALTHOUGH GEAR WAS UP.
